# SDR QXEA9700886

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2711R
- Make and model: Swrngn SA227AC
- Aircraft serial: AC698
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Temp Control
- Part number: HYL2504341
- Condition: Malfunction
- Location: Cabin
- Part time: 28,205 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NR 2 BLEED AIR HAS A OIL SMELL TO IT.  INSPECTED SYSTEM AND REPLACED CABIN TEMPERATURE CONTROLLER AND CLEANED WATER SEPARATOR SOCK, OPERATIONAL CHECKS GOOD.
